Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 951692, 10 pages
http://dx.doi.org/10.1155/2013/951692
Research Article

A New Characteristic Nonconforming Mixed Finite Element Scheme for Convection-Dominated Diffusion Problem

1Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China
2School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China
3School of Mathematics and Statistics, Xuchang University, Xuchang 461000, China

Received 14 December 2012; Accepted 23 March 2013

Academic Editor: Junjie Wei

Copyright © 2013 Dongyang Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dongyang Shi, Qili Tang, and Yadong Zhang, “A New Characteristic Nonconforming Mixed Finite Element Scheme for Convection-Dominated Diffusion Problem,” Journal of Applied Mathematics, vol. 2013, Article ID 951692, 10 pages, 2013. https://doi.org/10.1155/2013/951692.